# SDR MWEA95214

- Difficulty date: June 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Adi
- Part number: 2588369901
- Condition: Flagged
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTS ON CLIMBOUT OF MKE THE ATTITUDE FLAG ON CAPTAINS ADI APPEARED.  CYCLED CIRCUIT BREAKERS, FLAG STILL IN VIEW, RETURNED TO MKE.  MAINTENANCE REPLACED CAPTAIN'S ADI.  OPS CHECK GOOD, RETURNED A/C TO SERVICE.
